I took Venlafaxine for about 3 months, but am in the process of weaning off it. The first week I took 37.5 mg, the second week and on I took 75 mg once a day.
I dropped down from 75mg to 37.5 about a month ago to start the weaning process (Psych told me to do this.) after doing this for a month, I went back to see the Psych and he told me it was safe to just stop taking the meds all together. Everything I've read said not to do that, unless I want to be really messed up.
So I've been weaning myself off by counting the granules in the pill and reducing them slowly( crazy I know!) I can't afford another Psych visit with someone else, so I've been doing this for about two weeks.
Should I just stop taking the pills at this point, or still reduce the granules? So far I haven't had too bad of withdrawal symptoms, just really irritable and annoyed, also slight headaches and visual disturbances.
Thank you for any info.